# SDR SWAA2025040805073

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT FCB LBL17 BS400; BS419; BS437; BS496; BS498 WL156. MARKED<[01] REMOVED; EVALUATED AND TREATMENT REWORKED DAMAGE ON TRACK TIEDOWNS FCB LBL 17 BS 400 TO BS 500 IAWB737-7 SRM 53-00-53-1A-2; SRM 51-10-02; SRM 51-20-01 AND AMM 51-21-72-370-804;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
